MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE-SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE-SENSING FOLEY CATHETER
Catalog Number 119214M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley leaking around the catheter and not draining into the bag.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate as it states, directions for use 1.Wash hands and don clean gloves 2.Explain procedure to patient and open peri-care kit 3.Use the provided packet of wipes to cleanse patient¿s periurethral area 4.Remove gloves and perform hand hygiene with provided alcohol hand sanitizer gel 5.Using proper aseptic technique open csr wrap 6.Don sterile gloves 7.Place under pad beneath patient, plastic/ ¿shiny¿ side down note: use caution to maintain aseptic technique 8.Position fenestrated drape on patient 9.Saturate 3 foam swab sticks in povidone iodine 10.Attach the water filled syringe to the inflation port note: it is not necessary to pre-test the foley catheter balloon 11.Remove foley catheter from wrap and lubricate catheter 12.Prepare patient with 3 foam swab sticks saturated in povidone iodine.Use the nondominant hand for the genitalia and the dominant hand for the swabs 13.Proceed with catheterization in usual manner using the dominant hand a.When catheter tip has entered bladder, urine will be visible in the drainage tube b.Insert catheter two more inches and inflate catheter balloon 14.Inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe 15.Once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck 16.Secure the foley catheter to the patient use the statlock foley stabilization device if provided (see statlock foley stabilization device ifu) note: please make sure patient is appropriate for use of statlock® stabilization device 17.Position hanger on bed rail at the foot of the bed note: exercise care to keep bag off the floor 18.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked 19.Indicate time and date of catheter insertion on provided labels.Place designated labels on patient chart and drainage system 20.Document procedure according to hospital protocol a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE-SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23108968
Report Number1018233-2025-08387
Device Sequence Number15988397
Product Code EZL
UDI-Device Identifier00801741046292
UDI-Public(01)00801741046292(11)250425(17)300422(10)NGKQ4558
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119214M
Device Lot NumberNGKQ4558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown